Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Will prolia cause chest pain, rashes and aching in leg muscles and will these side effects ease in six months period?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I had a Prolia shot on October 20. In addition to rashes, aching leg muscles and weakness, stomach upset and intestinal disturbance, in November I started having chest pains which have increased in intensity and time until they feel like a heart attack, and sometimes require nitro to settle them. Docs say they are not heart and only explanation is Prolia. Will these side effects cease in the six month time period?
Posted Mon, 13 Jan 2014 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Yes they will Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Prolia is used for osteoporosis during post menopausal period ans is generally said to be a safe drug. Mostly it doesnt cause any trouble. However some of my patients have had similar problems that you are having. Although the symptoms mimic cardiac illness, they are probably not related to the heart as the ECG and echo normally comes normal. You can also get an ECG and Echo done. These will settle down in 2-3 months time on their own. Take plenty of water and ask your treating doctor to add you on anti acid medications like ranitidine. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor